Stripes in the two-dimensional t-J model with infinite projected entangled-pair states

Corboz, Philippe, White, Steven R., Vidal, Guifr´e and Troyer, Matthias (2011) Stripes in the two-dimensional t-J model with infinite projected entangled-pair states. Physical Review B, 84 4: e041108-1-e041108-5. doi:10.1103/PhysRevB.84.041108

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ245864.pdf Full text (open access) application/pdf 462.61KB 16

Author Corboz, Philippe
White, Steven R.
Vidal, Guifr´e
Troyer, Matthias
Title Stripes in the two-dimensional t-J model with infinite projected entangled-pair states
Journal name Physical Review B   Check publisher's open access policy
ISSN 1098-0121
1550-235X
Publication date 2011-07
Sub-type Article (original research)
DOI 10.1103/PhysRevB.84.041108
Open Access Status File (Publisher version)
Volume 84
Issue 4
Start page e041108-1
End page e041108-5
Total pages 5
Place of publication College Park, MD, U.S.A.
Publisher American Physcial Society
Collection year 2012
Language eng
Formatted abstract
We simulate the t -J model in two dimensions by means of infinite projected entangled-pair states (iPEPS) generalized to arbitrary unit cells, finding results similar to those previously obtained by the density-matrix renormalization group (DMRG) for wide ladders. In particular, we show that states exhibiting stripes, that is, a unidirectional modulation of hole-density and antiferromagnetic order with a π-phase shift between adjacent stripes, have a lower variational energy than uniform phases predicted by variational and fixed-node Monte Carlo simulations. For a fixed unit-cell size the energy per hole is minimized for a hole density ρl ∼ 0.5 per unit length of a stripe. The superconducting order parameter is maximal around ρl ∼ 0.75–0.8.
Keyword Matrix Renormalization-Group
Lattice
Phase
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article no. e041108.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 74 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 70 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 21 Aug 2011, 01:37:47 EST by System User on behalf of School of Mathematics & Physics